# SDR 2005FA0001254

- Difficulty date: December 5, 2004
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N82TN
- Make and model: Amd FALCON20
- Aircraft serial: 384
- Engine: Garrtt TFE731*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 95426531
- Part serial: SEPT74150
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL APPROACH WITH A GOOD ANTI-SKID CK, AC WENT OFF END OF 6000 FT WET RUNWAY.  INSP OF TIRE MARKS AFTER ACCIDENT, NO EVID OF BRAKING ACTION.  NO CAUSE OF FAILURE.  ON TEST FLT AFTER REPAIR, RT ANTI-SKID WOULD NOT TEST IN AIR.  ANTI-SKID WAS LEFT ON LANDING, BRAKING OPERATED NORMALLY.  TAXING AFTER LANDING, RT BRAKES QUIT WORKING WHILE ANTI-SKID WAS ON.  LT AND RT BRAKES WORKED NML WHEN ANTI SKID WAS TURNED OFF.  TESTED ALL OF ANTI-SKID TRANSMITTERS, FOUND NR 3 TRANSMITTER TO HAVE AN OPEN CIRCUIT IN 70 PERCENT OF ITS TRAVEL.  MM TEST SPECIFIES TO HOLD BOTH BRAKE PEDALS, SPIN ONE TRANSDUCER WHICH SHOULD CAUSE ALL BRAKES TO RELEASE.  THIS TEST PERFORMED AFTER ACCIDENT, BEFORE TEST FLT, CHECKED OK BOTH TIMES.
